# SDR DALA2025030601755

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 CORROSION OUT OF LIMITS, IN REF NRC 00364 WIP #5: CORROSION ON BEAM STA 377.7 LBL 14 AT FLOOR STRUCTURE OF CABIN PAX (W1), CORRECTIVE ACTION: SUMMARY OF NRC 00478: CORROSION LEVEL 2 BEAM STA 377.7 LBL 14 AT FLOOR STRUCTURE OF CABIN PAX (W1),WAS R5EPAIRED PER B757-200 SMR 53-00-51-2R PROCEDURE 11 REAPIR 11 PAR 4 DETAIL IV. (0841305)
